# SDR SIMA200532201

- Difficulty date: November 15, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Engine: Allsn AE3007A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Ground Damage
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS STRUCK BY JETBRIDGE CAUSING DAMAGE TO PASSENGER ENTRY DOOR.  AIRCRAFT WAS FERRIED TO MAINTENANCE.  DOOR REPAIRED WITH AN EXTERNAL DOUBLER AT DAMAGE CORNER IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE. (K)
